Professor Terry Lyons

Publications

M. Ledoux, T. Lyons and Z. Qian, ‘Lévy area of Wiener processes in Banach spaces’, Ann. Probab. 30 (2002), no. 2, 546-78
Terry Lyons and Zhongmin Qian, System control and rough paths, Oxford Mathematical Monographs. Oxford Science Publications (2002)
Terry J. Lyons, ‘Differential equations driven by rough signals’, Rev. Mat. Iberoamericana 14 (1998), no. 2, 215-310
Dan Crisan and Terry Lyons, ‘Nonlinear filtering and measure-valued processes’, Probab. Theory Related Fields 109 (1997), no. 2, 217-44
J.G. Gaines and T.J. Lyons, ‘Variable step size control in the numerical solution of stochastic differential equations’, SIAM J. Appl. Math. 57 (1997), no. 5, 1455-84
T.J. Lyons and T.S. Zhang, ‘Decomposition of Dirichlet processes and its application’, Ann. Probab. 22 (1994), no. 1, 494-524
Terry Lyons, ‘Differential equations driven by rough signals. I. An extension of an inequality of L.C. Young’, Math. Res. Lett. 1 (1994), no. 4, 451-64
T.J. Lyons and W.A. Zheng, ‘On conditional diffusion processes’, Proc. Roy. Soc. Edinburgh Sect. A 115 (1990), no. 3-4, 243-55
Terence J. Lyons and Wei Zheng, ‘An A crossing estimate for the canonical process on a Dirichlet space and a tightness result’, Colloque Paul Lévy sur les Processus Stochastiques (Palaiseau, 1987), Astérisque No. 157-58 (1988), 249-71
Terry Lyons and Dennis Sullivan, ‘Function theory, random paths and covering spaces’, J. Differential Geom. 19 (1984), no. 2, 299-323

Terry Lyons

Contact Professor Lyons: